|quit pep. would i die??
Aug 4, 2014
Dear sir regards. I started kaletra + truvada After unprotected insertive vaginal sex With unknown source. At 3rd day i quit kaletra because of its strong side effects I continued truvada. I am too worrued I am feeling like it was my biggest mistake am much tensed. Help plz
| Response from Dr. Wohl
Truvada alone is not a good idea. It may work but many experts feel a third drug adds more protection. There may be other choices besides Kaletra where you live. Do not take nevirapine (Viramune) as it can cause liver damage and other bad effects in people using it for PEP.
Go back to your clinic and explain your situation. If Truvada alone is only option, that can be okay and in the US AZT/3TC alone was used as PEP for many years until guidelines were updated.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.